Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Felling sick after having a heart attack

My husband had a heart attack on June 7th. It was one they call the widow maker. The artery was completely blocked. He survived but is having trouble breathing at times, gets very dizzy, has pain in between his shoulder blades. He was admitted for this about 3 weeks after he came home and the doctor told him it was anxiety . He is a very calm person and does not let things bother him including the heart attack he had. I want to know how long it may take before he feels better and does not have these problems. He takes his meds regularly as directed. He does great some days and other days just about can not function. He is not depressed and has not been. Please help us understand what is going on. Thank you. John & Dawn
Asked On : Thu, 28 Jul 2011
Answers:  2 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that there is no invasive treatment is done.
He might have undergone some investigations like ECG,angiography etc to rule out any blockage.
If they have find out everything normal then they might have discharged.
Now as they tell nothing to worry about his complain,do not worry.
Observe guide line given by them.
Ok and bye.
Answered: Thu, 28 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
as stent is put then nothig to worry,there may be one artery affected only.
Now gradually colateral circulation will take place and his problem will be solved.
Avoid stranious work and control high bp,lipids,high cholesterol.
Avoid smoking if he smokes.
Ok and take care.
Answered: Thu, 28 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor